# SDR QXEA0000557

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 25,787 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - STRONG ODOR/SMELL OF LAVATORY IN FLIGHT DECK, ALSO NOTICABLE IN CABIN AREA.  THIS IS AFTER FIVE LEFTS AND TWO LAVATORY SERVICES.  SECONDARY INVERTER PRODUCING LOW VOLTS.  REMOVED AND REPLACED NR 2 INVERTER.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
